# SDR CA960222018

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-22-150
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tubing
- Part number: 225387
- Condition: Cracked
- Location: Structure
- Part time: 2,566 hours
- Component: Piper, PA22150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS INSPECTED AND FOUND TO HAVE SEVERAL CRACKS AND CORROSION IN STRUCTURAL TUBING, AS PER SKETCH, THAT APPEARS TO BE THE RESULT OF WATER FREEZING.  SUBMITTER REPORTS THAT THE INSPECTION WOULD NOT HAVE SHOWN THESE DEFECTS WITH OUT HAVING LIFTED THE FLOOR PANELS.
